# SDR IPXA2018060830400

- Difficulty date: June 8, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 55,658 hours, 18,244 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G5832R
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WINDOW CRACKED. REPLACED RT 1 WINDOW IAW AMM 56-11-01-404-017 REV 124.01.  EFF REF IPC: 56-11-01-01A ITEM 015K REV 94.00.
